Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The space of minimal prime ideals of a commutative ring


Authors: M. Henriksen and M. Jerison
Journal: Trans. Amer. Math. Soc. 115 (1965), 110-130
MSC: Primary 46.55; Secondary 13.00
MathSciNet review: 0194880
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 13.00

Retrieve articles in all journals with MSC: 46.55, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0194880-9
Article copyright: © Copyright 1965 American Mathematical Society